Rocky Mountain Journal of Mathematics

The Cauchy Function for $n$th Order Linear Difference Equations

Allan Peterson and John Schneider

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 25, Number 1 (1995), 441-457.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Peterson, Allan; Schneider, John. The Cauchy Function for $n$th Order Linear Difference Equations. Rocky Mountain J. Math. 25 (1995), no. 1, 441--457. doi:10.1216/rmjm/1181072294.

Export citation


  • R. Agarwal, Difference equations and inequalities: theory, methods and applications, Marcel Dekker, New York, 1992.
  • P. Hartman, Difference equations: disconjugacy, principal solutions, Green's functions, complete monotonicity, Trans. Amer. Math. Soc. 246 (1978), 1-30.
  • W. Kelley and A. Peterson, Difference equations: An introduction with applications, Academic Press, New York, 1991.
  • V. Lakshmikanthan and D. Trigiante, Theory of difference equations: Numerical methods and applications, Academic Press, Boston, 1987.
  • K. Miller, Linear difference equations, Benjamin, New York, 1968.